Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 18, 2016, 3:30 PM CDT for Webb County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 3:30 PM CDT (20:30 UTC)
- Expired
- Apr 18, 2016, 4:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 169 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
649
WUUS54 KCRP 182030
SVRCRP
TXC479-182115-
/O.NEW.KCRP.SV.W.0048.160418T2030Z-160418T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
330 PM CDT MON APR 18 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL WEBB COUNTY IN SOUTHERN TEXAS...
* UNTIL 415 PM CDT
* AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF LAS TIENDAS...OR 23 MILES WEST OF ENCINAL...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOTINES...CALLAGHAN...UNITEC INDUSTRIAL PARK AND LAS TIENDAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 2789 9983 2807 9977 2801 9937 2771 9940
2765 9951 2779 9976
TIME...MOT...LOC 2030Z 286DEG 15KT 2796 9972
HAIL...1.25IN
WIND...60MPH
$$
MB1 follow-up statement
259
WWUS54 KCRP 182057
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
357 PM CDT MON APR 18 2016
TXC479-182115-
/O.CON.KCRP.SV.W.0048.000000T0000Z-160418T2115Z/
WEBB TX-
357 PM CDT MON APR 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL WEBB COUNTY...
AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAS TIENDAS...OR
16 MILES SOUTHWEST OF ENCINAL...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CALLAGHAN...LAS TIENDAS AND BOTINES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 2792 9965 2805 9963 2801 9937 2771 9940
2772 9951 2782 9965
TIME...MOT...LOC 2057Z 288DEG 18KT 2792 9959
HAIL...1.00IN
WIND...60MPH
$$
MBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 12:59 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 18, 12:59 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1259 PM CDT MON APR 18 2016
.DISCUSSION...A WEAK TROUGH AXIS IS LOCATED OVER THE WESTERN
BRUSH COUNTRY. EXPECT STORMS WILL FORM ALONG THIS FEATURE
AND INCREASE IN COVERAGE LATER THIS AFTERNOON INTO THIS EVENING.
WILL UPDATE TO INCLUDE WEBB AND LA SALLE COUNTIES INTO THE FLASH
FLOOD WATCH BUT WILL BE IN EFFECT FROM 18Z MONDAY-06Z TUESDAY.
MAY HAVE TO THINK ABOUT MODIFICATIONS TO THE VICTORIA CROSSROADS
REGION WHERE OUTFLOW BOUNDARY HAS MOVED THROUGH. AIR MASS IS MORE
STABLE BEHIND THIS BOUNDARY...SO REMOVED MENTION OF SEVERE AT
LEAST FOR THE REMAINDER OF THIS AFTERNOON/THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 1215 PM CDT MON APR 18 2016/
DISCUSSION...SEE AVIATION SECTION FOR 18Z TAFS.
AVIATION...OUTFLOW BOUNDARY CONTINUES TO MOVE SLOWLY SOUTHWARD
THROUGH THE VICTORIA CROSSROADS AND EXTENDING WEST TO NEAR
COTULLA. SCATTERED TO NUMEROUS SHOWERS/T-STORMS OVER THE VICTORIA
CROSSROADS IS EXPECTED TO EXPAND ALONG THE BOUNDARY THROUGH THE
AFTERNOON WITH ADDITIONAL DEVELOPMENT SOUTH OF THE BOUNDARY OVER
THE BRUSH COUNTRY WHERE AIR MASS WILL BECOME MORE UNSTABLE. EXPECT
MVFR CEILINGS WILL BE PREVALENT WITH THE CONVECTION WITH POSSIBLE
IFR VSBYS IN HEAVY RAIN. THIS ACTIVITY IS EXPECT TO CONTINUE INTO
THE EVENING HOURS WITH THE STORMS MOVING EAST AND OFFSHORE AROUND
06Z. WILL SHOW MVFR CIGS FORMING IN THE WAKE OF THE CONVECTION
OVERNIGHT LOWERING TO IFR WITH MVFR VSBYS IN FOG. CIGS WILL LIFT
TO MVFR BY 14-15Z WITH SCATTERED SHOWERS DEVELOPING LATE IN THE
MORNING.
PREV DISCUSSION... /ISSUED 1103 AM CDT MON APR 18 2016/
DISCUSSION...NO CHANGES WERE MADE TO CURRENT FLASH FLOOD WATCH.
12Z UPPER AIR ANALYSIS INDICATED A WEAK SHORT WAVE TROUGH MOVING
INTO SOUTHEAST TEXAS WITH CONVECTION ANCHORED OVER THAT REGION
WHILE SOUTH TEXAS REGION WAS IN WEAK SUBSIDENCE BEHIND THIS
FEATURE. FLOW AT 85H EVEN VEERED A LITTLE TO THE SOUTH-SOUTHWEST
WIND WITH SLIGHTLY DRIER AIR MOVING UP FROM DEEP SOUTH TEXAS.
BEST DIFLUENT FLOW ALOFT WAS OVER SOUTHEAST TEXAS IN RIGHT
ENTRANCE REGION OF UPPER JET STREAK LIFTING NORTH OVER THE
SOUTHERN PLAINS. THE OUTFLOW BOUNDARY/EFFECTIVE FRONT HAS PUSHED
INTO THE VICTORIA CROSSROADS WITH BOUNDARY EXTENDING WEST TO JUST
NORTH OF COTULLA. ONLY 00Z HI-RES ARW SHOWED THIS BOUNDARY MOVING
INTO THE AREA AT THIS TIME. ADJUSTED WINDS TO SHOW THIS BOUNDARY
MOVING INTO THE CENTRAL PORTION OF THE FORECAST AREA BEFORE
STALLING THIS AFTERNOON. WITH WEAK SUBSIDENCE OVER REGION...WILL
ALLOW TIME FOR AIR MASS TO BECOME A LITTLE MORE UNSTABLE
ESPECIALLY OVER THE BRUSH COUNTRY. MODELS SHOW MIXED LAYER CAPE
VALUES 1500-2000 J/KG SOUTH OF THE BOUNDARY THIS AFTERNOON INTO
THIS EVENING. THE LATEST RAPID REFRESH MODEL SHOWS 0-6 KM SHEAR
VALUES INCREASING TO 35-40 KNOTS AFTER 18Z. THREAT FOR SEVERE
STORMS STILL LOOKS ON TRACK FOR THIS AFTERNOON AND EVENING WITH
DAMAGING WINDS/LARGE HAIL. THE HRRR/LATEST TEXAS TECH WRF SEEM TO
HAVE THE BEST DEPICTION OF CURRENT ACTIVITY. THESE MODELS SHOW
CONVECTION FIRING OVER THE BRUSH COUNTRY TO THE VICTORIA
CROSSROADS ALONG THE BOUNDARY BY THIS AFTERNOON AND GROW UPSCALE
TO A MESOSCALE CONVECTIVE SYSTEM THAT MOVES OFFSHORE BY THIS
EVENING. WITH GOOD MOISTURE...BOUNDARY AND PERSISTENT DIFLUENT
FLOW ALOFT OVER SOUTH TEXAS THROUGH THIS EVENING...LOCALLY HEAVY
RAINFALL AMOUNTS ARE POSSIBLE WITH THE HIGHEST AMOUNTS OVER THE
VICTORIA CROSSROADS. WILL WATCH TRENDS FOR THE POSSIBILITY OF
ADDING WEBB AND LA SALLE COUNTIES IN THE WATCH.
MARINE...WITH THE BOUNDARY MOVING INTO SOUTH TEXAS...THE GRADIENT
HAS RELAXED. WITH LOWER WINDS...SEAS HAVE DIMINISHED OVER THE
COASTAL WATERS. EXPECT SEAS WILL STILL BE IN THE SCA RANGE OVER
THE OFFSHORE WATERS BUT CANCELED THE SCA FOR THE NEAR SHORE WATERS.
SCEC CONDITIONS WILL EXIST THERE THROUGH TONIGHT.
TIDES...TIDES AND BAY WATER LEVELS CONTINUE TO RUN 1.5 TO ALMOST
2 FEET ABOVE EXPECTED. BUT LEVELS REMAIN JUST AT OR SLIGHTLY ABOVE
2 FEET MEAN SEA LEVEL AROUND TIME OF HIGH TIDE. COASTAL FLOOD
ADVISORY CONTINUES UNTIL TUESDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 82 73 83 72 82 / 60 70 60 40 50
VICTORIA 76 70 81 70 82 / 90 80 60 40 50
LAREDO 87 71 90 72 88 / 70 60 40 40 30
ALICE 84 71 86 71 85 / 70 70 60 30 40
ROCKPORT 81 74 81 72 82 / 70 80 60 40 50
COTULLA 81 68 88 69 86 / 80 60 40 40 30
KINGSVILLE 83 72 86 72 84 / 60 70 60 30 40
NAVY CORPUS 79 74 81 73 81 / 60 70 60 40 50
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECES...REFUGIO...
SAN PATRICIO...VICTORIA.
HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
COASTAL FLOOD ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN PATRICIO.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
LA SALLE...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
&&
TMT/89...SHORT TERMHazardous weather outlook, Apr 18, 1:16 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 116 PM CDT MON APR 18 2016 TXZ229>234-239>247-191115- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 116 PM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND THIS EVENING. THE STORM PREDICTION CENTER HAS MOST OF SOUTH TEXAS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING WINDS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE WESTERN BRUSH COUNTRY FOR THIS AFTERNOON AND THIS EVENING AND FOR THE REST OF SOUTH TEXAS THIS AFTERNOON THROUGH TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE MORE PERSISTENT AND SLOW MOVING STORMS. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN PATRICIO...CALHOUN AND ARANSAS COUNTIES TODAY AND TONIGHT. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED ON TUESDAY...WITH THUNDERSTORMS CHANCES GRADUALLY DIMINISHING BUT STILL PRESENT WEDNESDAY AND THURSDAY. A FEW STRONG STORMS ARE POSSIBLE TUESDAY AND WEDNESDAY WITH AN ISOLATED SEVERE STORM ALSO NOT OUT OF THE QUESTION. THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY AND SUNDAY...BUT SEVERE WEATHER CONCERNS WILL BE ON THE LOW SIDE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AGAIN ON TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING. THE FLOOD WATCH MAY BE EXTENDED INTO TUESDAY. AN ELEVATED RISK OF RIP CURRENTS ARE EXPECTED TUESDAY AND WEDNESDAY...WITH MINOR TIDAL OVERFLOW POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING. GMZ230-235-250-255-270-275-191115- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 116 PM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND THIS EVENING. THE STORM PREDICTION CENTER HAS SOUTH TEXAS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING WINDS. THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE OFFSHORE WATERS THROUGH 7 AM TUESDAY MORNING. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED ON TUESDAY...WITH THUNDERSTORMS CHANCES GRADUALLY DIMINISHING BUT STILL PRESENT WEDNESDAY AND THURSDAY. A FEW STRONG STORMS ARE POSSIBLE TUESDAY AND WEDNESDAY WITH AN ISOLATED SEVERE STORM ALSO NOT OUT OF THE QUESTION. THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY AND SUNDAY...BUT SEVERE WEATHER CONCERNS WILL BE ON THE LOW SIDE. AN ELEVATED RISK OF RIP CURRENTS ARE EXPECTED TUESDAY AND WEDNESDAY...WITH MINOR TIDAL OVERFLOW POSSIBLE ON TUESDAY.
In the hours before
Special weather statement, Apr 18, 12:21 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1221 PM CDT MON APR 18 2016
TXZ239-181745-
WEBB-
1221 PM CDT MON APR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWEST TIP OF WEBB COUNTY...
AT 1219 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHUPADERA
RANCH AIRPORT...OR 23 MILES SOUTHEAST OF EL INDIO...MOVING NORTHEAST AT
10 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2820 9992 2813 9994 2810 10006 2812 10007
2815 10009 2816 10012 2817 10014 2817 10016
2820 10020
TIME...MOT...LOC 1719Z 221DEG 8KT 2822 10012
JMSpecial weather statement, Apr 18, 1:15 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 PM CDT MON APR 18 2016
TXZ239-181900-
WEBB-
115 PM CDT MON APR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBB COUNTY...
AT 114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CHUPADERA RANCH AIRPORT...OR 24 MILES SOUTH OF CARRIZO SPRINGS...MOVING
EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2820 9966 2802 9975 2794 9994 2798 9993
2798 9996 2799 9999 2802 10001 2807 10002
2809 10005 2810 10005 2811 10006 2820 10009
TIME...MOT...LOC 1814Z 291DEG 14KT 2818 9995
JMSpecial weather statement, Apr 18, 2:02 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
202 PM CDT MON APR 18 2016
TXZ239-181945-
WEBB-
202 PM CDT MON APR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBB COUNTY...
AT 202 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF GILSON GROVES...OR 25 MILES SOUTH OF CARRIZO SPRINGS...MOVING EAST
AT 5 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2820 9957 2799 9967 2783 9988 2784 9988
2788 9991 2789 9989 2791 9990 2794 9994
2798 9993 2799 9999 2820 10009
TIME...MOT...LOC 1902Z 278DEG 5KT 2816 9988
JMSpecial weather statement, Apr 18, 2:35 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
235 PM CDT MON APR 18 2016
TXZ241>244-182030-
NUECES-KLEBERG-SAN PATRICIO-JIM WELLS-
235 PM CDT MON APR 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SAN
PATRICIO...NUECES...NORTHEASTERN JIM WELLS AND NORTHEASTERN KLEBERG
COUNTIES...
AT 233 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BANQUETE TO NORTH PADRE ISLAND.
MOVEMENT WAS NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... CORPUS CHRISTI...ROBSTOWN...
DRISCOLL...ODEM...SAN PATRICIO...CALALLEN...BLUNTZER...FLOUR
BLUFF...MUSTANG ISLAND STATE PARK AND DOWNTOWN CORPUS CHRISTI.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2774 9805 2804 9780 2784 9730 2769 9705
2758 9713 2741 9722
TIME...MOT...LOC 1933Z 230DEG 15KT 2784 9788 2756 9711
JMThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:03 PM CDT | Flash Flood Warning | CRP | La Salle | 3 hr |
| Apr 17, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 48 min |
| Apr 17, 7:27 PM CDT | Tornado Warning | CRP | La Salle | 33 min |
| Apr 17, 7:37 PM CDT | Special Weather Statement | CRP | La Salle | 23 min |
| Apr 17, 8:04 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 41 min |
| Apr 17, 8:13 PM CDT | Tornado Warning | CRP | La Salle, Webb | 32 min |
| Apr 17, 8:38 PM CDT | Tornado Warning | CRP | Webb | 22 min |
| Apr 17, 8:54 PM CDT | Tornado Warning | CRP | Webb | 29 min |
| Apr 17, 9:07 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Apr 17, 9:11 PM CDT | Special Weather Statement | CRP | Webb | 64 min |
| Apr 17, 9:20 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 55 min |
| Apr 17, 9:47 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 58 min |
| Apr 17, 10:14 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| Apr 17, 10:18 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Apr 17, 10:27 PM CDT | Special Weather Statement | CRP | Webb | 63 min |
| Apr 17, 10:42 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 38 min |
| Apr 17, 11:06 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 39 min |
| Apr 18, 12:21 PM CDT | Special Weather Statement | CRP | Dimmit | 24 min |
| Apr 18, 1:15 PM CDT | Special Weather Statement | CRP | Dimmit | 45 min |
| Apr 18, 2:02 PM CDT | Special Weather Statement | CRP | Dimmit | 43 min |
| Apr 18, 2:35 PM CDT | Special Weather Statement | CRP | Nueces | 55 min |
| Apr 18, 2:42 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 2 hr |
| Apr 18, 2:44 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 46 min |
| Apr 18, 2:49 PM CDT | Special Marine Warning | CRP | 41 min | |
| Apr 18, 3:32 PM CDT | Special Marine Warning | CRP | 88 min | |
| Apr 18, 3:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 115 min |
| Apr 18, 3:55 PM CDT | Tornado Warning | CRP | Webb | 35 min |
| Apr 18, 4:11 PM CDT | Special Weather Statement | CRP | San Patricio | 34 min |
| Apr 18, 4:21 PM CDT | Tornado Warning | CRP | Webb | 24 min |
| Apr 18, 4:41 PM CDT | Special Weather Statement | CRP | Jim Wells | 34 min |
| Apr 18, 4:44 PM CDT | Tornado Warning | CRP | Webb | 31 min |
| Apr 18, 4:46 PM CDT | Special Weather Statement | CRP | Duval | 29 min |
| Apr 18, 5:05 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 40 min |
| Apr 18, 5:13 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 3 hr |
| Apr 18, 5:15 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 35 min |
| Apr 18, 5:42 PM CDT | Special Weather Statement | CRP | Nueces | 48 min |
| Apr 18, 5:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 115 min |
| Apr 18, 5:56 PM CDT | Special Weather Statement | CRP | Kleberg | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.